# SDR TRBA20120616001

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,097 hours, 31,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLOOR EMERGENCY LIGHT STRIP LOOSE AT GALLEY. THE ACFT WAS REMOVED FROM SERVICE.  SECURED EMERGENCY LIGHT STRIP AT GALLEY IAW JIC 25-28-21 RAI 10000.  THE ACFT WAS RETURNED TO SERVICE.
